# SDR CA160107006

- Difficulty date: December 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,063 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 115610183
- Condition: Cracked
- Location: Elevator
- Part time: 3,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION IN THE ELEVATOR TORQUE TUBE AREA, THE RT ELEVATOR TORQUE TUBE SUPPORT WAS FOUND CRACKED. THE TORQUE TUBE AND SUPPORT ASSY WAS REPLACED AND ACFT RETURNED TO SERVICE.
